# SDR SWIA2020072951497

- Difficulty date: June 18, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME @ FS319 STGR17L-STGR21L IS CORRODED   (C-CHECK) RO 7/25/2020    --FRAME FS319 STR17L - STR21L "OUT OF LIMITS" DUE TO CORROSION ON TWO LOCATIONS ON THE FRAME REF CRJ700 SRM --REMOVED AND REPLACED FRAME FS319 BETWEEN STR17L - STR21L REF CRJ700 SRM, DRAWING.  COMPLIED WITH SKYWEST TASKCARD.  LEAK CHECKS GOOD.
